| Catalog Number |
SHORT |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the actual device was returned for evaluation.However, since the investigation is still on-going, the assignable root cause could not be determined at this time.Once the investigation has been completed, a follow-up report will be submitted accordingly.
Event or Problem Description
It was reported that the cutting bur came off the short attachment device during cutting, while in use with the motor device.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: corrected data: d9.Date device returned to manufacturer.A visual and functional assessment was performed on the device.All the pre-repair diagnostic assessment tests passed.During the service evaluation the following failures were identified: no defect found.Conclusion: ¿ failure reported is not confirmed.¿ root cause: no failure found.